Isoperimetric inequalities based on integral norms of Ricci curvature
Colloque Paul Lévy sur les processus stochastiques, Astérisque, no. 157-158 (1988), p. 191-216
@incollection{AST_1988__157-158__191_0,
     author = {Gallot, Sylvestre},
     title = {Isoperimetric inequalities based on integral norms of Ricci curvature},
     booktitle = {Colloque Paul L\'evy sur les processus stochastiques},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {157-158},
     year = {1988},
     pages = {191-216},
     zbl = {0665.53041},
     language = {en},
     url = {http://www.numdam.org/item/AST_1988__157-158__191_0}
}
Gallot, Sylvestre. Isoperimetric inequalities based on integral norms of Ricci curvature, in Colloque Paul Lévy sur les processus stochastiques, Astérisque, no. 157-158 (1988), pp. 191-216. http://www.numdam.org/item/AST_1988__157-158__191_0/

[AU] T. Aubin. - Non linear analysis on manifolds. Monge-Ampère equations, Grundlehren, Springer, 1982. | Zbl 0512.53044

[AN] F. Almgren. - Existence and regularity almost everywhere of solutions to elliptic variational problems with constraints, Mem. Am. Math. Soc. vol. 4, 165 (1976) | Zbl 0327.49043

[B-B] P. Bérard, G. Besson. - Number of bound states and estimates on some geometric invariants, Prépublication de l'Institut Fourier n° 78, Grenoble, 1987. | Zbl 0723.53026

[B-B-G] P. Bérard, G. Besson, S. Gallot. - Sur une inégalité isopérimétrique qui généralise celle de Paul Lévy-Gromov, Invent. Math., 80 (1985), 295-308. | Article | Zbl 0571.53027

[BD] P. Bérard. - Spectral Geometry : Direct and Inverse Problems, Lecture Notes in Math. Springer 1207, 1987. | Zbl 0608.58001

[BI] E. Bombieri. - Theory of Minimal Surfaces and a Counter-example to Bernstein Conjecture in High Dimension, Lecture Notes, Courant Institut, 1970.

[B-G] P. Bérard, S. Gallot. - Inégalités isopérimétriques pour l'équation de la chaleur et applications à l'estimation de quelques invariants géométriques, Séminaire Goulaouic-Meyer-Schwartz, Ecole Polytechnique, Palaiseau, 1983-84. | Zbl 0542.53025

[B-K] P. Buser, H. Karcher. - Gromov's almost flat manifolds, Astérisque, 81 (1981),. | Zbl 0459.53031

[B-M] P. Bérard, D. Meyer. - Inégalités isopérimétriques et applications, Ann. Sci. École Norm. Sup., (1982),. | Zbl 0527.35020

[BN] R. Bowen. - Unique ergodicity for horocycle foliations, Israel Journ. of Math., 26 (1977), 43-67. | Article | Zbl 0346.58009

[BR] M. Berger. - Cours à l'Université d'Osaka (rédigé par T. Tsujishita), Public. of the Department of Math. of Osaka University, Toyonaka, (in Japanese), 1981.

[BU] P. Buser. - A Note on the Isoperimetric Constant, Ann. Scient. Éc. Norm. Sup. 15 (1982), 213-230. | Article | Zbl 0501.53030

[CH] S. Y. Cheng. - Eigenvalue comparison theorems and its geometric applications, Math. Z., 143 (1975), 289-297. | Article | Zbl 0329.53035

[C-L-Y] S. Y. Cheng, P. Li, S. T. Yau. - On the upper estimate of the heat kernel of a complete Riemannian manifold, Amer. J. Math., (1981), 1021-1063. | Article | Zbl 0484.53035

[C-M-S] J. Cheeger, Muller, Schrader. - On the curvature of Piecewise Flat Spaces, Commun. Math. Phys, 92 (1984), 405-454. | Article | Zbl 0559.53028

[CE] C. B. Croke. - Some isoperimetric inequalities and eigenvalues estimates, Ann. Sci. École Norm. Sup., 13 (1980), 419-435. | Article | Zbl 0465.53032

[C-G] J. Cheeger, M. Gromov. - Collapsing Riemannian manifolds with keeping their curvature bounded, preprint. | Article | Zbl 0606.53028

[DY] H. Donnelly. - On the essential spectrum of a complete Riemannian manifold, Topology, 20 (1981), 1-14. | Article | Zbl 0463.53027

[GT 1] S. Gallot. - Inégalités isopérimétriques sur les variétés compactes sans bord, (preprint 1981), partially published in the reference [BR] and afterwards in Proceedings of the Franco-Japanese seminar 1981 in Kyoto.

[GT 2] S. Gallot. - Inégalités isopérimétriques, courbure de Ricci et invariants géométriques, I, C. R. Acad. Sci. Sér. I Math., 296 (1983), 333-336. | Zbl 0535.53034

[GT 3] S. Gallot. - Inégalités isopérimétriques, courbure de Ricci et invariants géométriques, II, C. R. Acad. Sci. Sér. I Math., 296 (1983), 365-368. | Zbl 0535.53035

[GT 4] S. Gallot. - Théorèmes de comparaison entre variétés et entre spectres et applications, Actes du convegno-studio du C.N.R. (Rome 1986), soumis à Astérisque.

[GT 5] S. Gallot. - Invariants topologiques et spectraux bornés par une intégrale de courbure, in preparation.

[G-M 1] S. Gallot, D. Meyer. - Opérateur de courbure et laplacien des formes différentielles d'une variété riemannienne, J. Math. Pures Appl., 54 (1975), 259-284. | Zbl 0316.53036

[G-M 2] S. Gallot, D. Meyer. - D'un résultat hilbertien à un principe de comparaison entre spectres. Applications, Prépublication de l'Institut Fourier n° 82, Grenoble, 1987. | Zbl 0722.53037

[GV 1] M. Gromov. - Structures métriques pour les variétés riemanniennes, Textes Math. n° 1, Cedic-Nathan, 1981. | Zbl 0509.53034

[GV 2] M. Gromov. - Volume and bounded cohomology, Public. I.H.E.S., 56 (1982), 5-99. | Zbl 0516.53046

[GV 3] M. Gromov. - Paul Levy's isoperimetric inequality, Prepublic. I.H.E.S., 1980.

[GV 4] M. Gromov. - Curvature and Betti numbers, Comment. Math. Helv., 56 (1981), 179-197. | Article | Zbl 0467.53021

[H-K] E. Heintze, H. Karcher. - A general comparison theorem with applications to volume estimates for submanifolds, Ann. Sci. École Norm. Sup., 11 (1978), 451-470. | Article | Zbl 0416.53027

[KR] H. Karcher. - Pinching implies strong pinching, Comment. Math. Helv., 46 (1971), 124. | Article | Zbl 0216.43803

[LI] P. Li. - On the Sobolev constant and the p-spectrum of a compact Riemannian manifold, Ann. Sci. École Norm. Sup., 13 (1980), 451-467. | Article | Zbl 0466.53023

[L-Y 1] P. Li, S. T. Yau. - Estimates of eigenvalues of a compact Riemannian manifold, Proc. Sympos. Pure Math., 36 (1980), 205-239. | Article | Zbl 0441.58014

[L-Y 2] P. Li, S. T. Yau. - A new conformal invariant and its application to the Willmore conjecture and the first eigenvalue of compact surfaces, Invent. Math., 69 (1982), 269-291. | Article | Zbl 0503.53042

[L-Y 3] P. Li, S. T. Yau. - On the parabolic kernel of the Schrödinger operator, Acta Math., 156 (1986), 153-201. | Article | Zbl 0611.58045

[MI] U. Massari. - Esistenza e Regolaritá delle Ipersuperfìci di Curvatura Media Assegnata in 𝐑 n , Arch. Rat. Mech. Anal., 55 (1974), 357-382. | Article | Zbl 0305.49047

[MN] V. D. Milman. - Exposé au colloque Paul Lévy, à paraître dans Astérisque.

[MR] D. Meyer. - Un lemme de géométrie hilbertienne et des applications à la géométrie riemannienne, Comptes Rendus Acad. Sc. Paris, 295 (1982), 467-469. | Zbl 0515.53039

[PL] P. Lévy. - Problèmes concrets d'analyse fonctionnelle, Gauthier-Villars, Paris, 1951. | Zbl 0043.32302